# SDR JJBA20221227023

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 46,740 hours, 29,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 943 hours, 852 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH FWD EXTERNAL EMERGENCY LIGHT. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY. OPS CHECK SAT
